# SDR IPXA09555604

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1100 & 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CABIN 44 SECTION, FLOOR PANEL BETWEEN STA 1100 AND 1200 LBL45.5 TO 60 HAS DELAMED FWD AND AFT INBD CORNERS.  REMOVED AND REPLACED FLOOR PANEL IAW EO B757-5320-9692-F.
